# SDR ASAA2023092345246

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,998 hours, 8,453 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TC 7827300 FOUND ECONOMIC FAULT 75-10462 AND 75-20462 HPTACC DEMAND AND POSITION SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL.
